# SDR AALA20100703DFW03

- Difficulty date: July 3, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- Aircraft time: 51,077 hours, 24,364 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DFW - IN-FLIGHT SJD-ORD.  CREW REPORTED AIRCRAFT LOSING FUEL AT RAPID PACE.  EMERGENCY DECLARED DIVERTED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BOTH CENTER BOOST PUMPS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
